My husband is taking nerve pills. . . .?

My husband is taking nerve pills and he's been really grumpy latley we been fighting alot and he's picking on the kids we tried to tell him hows he actin but he thinks that he's doing nothing wrong what should we do ifeel our marriage is comin 2 a end i need help

6 Answers

Relevance
  • T
    Lv 4
    1 decade ago
    Favorite Answer

    Nerve pills?? Are they meds for depression or mood control? Find out the name of the meds he is taking. Some actually have side effects that include aggression and irritability. Welbutrin is one I know for sure that can cause those effects and they can get severe. Give him the benefit of the doubt and check before you allow your marriage to end.

  • ?
    Lv 6
    1 decade ago

    What ever he is suffering from needs to be put on the table and dealt with. A hardened heart does not feel anymore. Communicate your feelings and open him up so he can see who he is these days. You should do this now instead of waiting, and follow your intuition.

  • 1 decade ago

    Tell him the marriage is over unless he sees a doctor. Depression can be chemical and the person affected may not even realize it.

  • Anonymous
    1 decade ago

    what kind of nerve pills????

    get them to up the dosage...

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    getem off the pills , there not helping him or your family

  • Anonymous
    1 decade ago

    welcome to married life---we've all been there

Still have questions? Get your answers by asking now.